1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
Dismiss Notice
Like RaceDepartment on Facebook.

Mon June 13rd - WTCC 08 @ Brno 08

Discussion in 'RACE 07 Racing Club & Leagues' started by Yves Larose, Jun 7, 2011.

Thread Status:
Not open for further replies.
  1. Yves Larose

    Yves Larose
    Premium Member

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM MON
    Required RACE 07 expansions: Race On
    Class: WTCC 08
    Track: Brno 08
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    08.00 GMT: Practice
    08:25 GMT: Qualification
    08.50 GMT: Warm-up
    09.00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. ASIA/OCEANIA TIME ZONE

    1. Nik Hughes



    Not sure if the Oceania races ever happen on a monday, but I'm working at the time of the EU race and I don't want to miss Brno!
     
  3. EUROPEAN TIME ZONE

    1. Marco Boemi (if >10 people)

    Let's see...
     
  4. EUROPEAN TIME ZONE

    1. Marco Boemi
    2. Dan Allinson
     
  5. EUROPEAN TIME ZONE

    1. Marco Boemi
    2. Dan Allinson
    3. Mark Guy
     
  6. Pieter Theron

    Pieter Theron
    Premium Member

    EUROPEAN TIME ZONE

    1. Marco Boemi
    2. Dan Allinson
    3. Mark Guy
    4. Pieter Theron
     
  7. EUROPEAN TIME ZONE

    1. Marco Boemi
    2. Dan Allinson
    3. Mark Guy
    4. Pieter Theron
    5. Bob Miley

    Can't miss Brno!
     
  8. Kai Hiwatari

    Kai Hiwatari
    @ Simberia @Simberia

    EUROPEAN TIME ZONE

    1. Marco Boemi
    2. Dan Allinson
    3. Mark Guy
    4. Pieter Theron
    5. Bob Miley
    6. Kai Hiwatari
     
  9. EUROPEAN TIME ZONE

    1. Marco Boemi
    2. Dan Allinson
    3. Mark Guy
    4. Pieter Theron
    5. Bob Miley
    6. Kai Hiwatari
    7. Aristide Romanov
     
  10. 1. Marco Boemi
    2. Dan Allinson
    3. Mark Guy
    4. Pieter Theron
    5. Bob Miley
    6. Kai Hiwatari
    7. Aristide Romanov
    8. Marcel Bosman (first race@racedepartement :D)
     
  11. EU TIME ZONE

    1. Marco Boemi
    2. Dan Allinson
    3. Mark Guy
    4. Pieter Theron
    5. Bob Miley
    6. Kai Hiwatari
    7. Aristide Romanov
    8. Marcel Bosman (first race@racedepartement :D)
    9. Philip Sprangers
     
  12. Matt Cox

    Matt Cox
    Premium Member

    1. Marco Boemi
    2. Dan Allinson
    3. Mark Guy
    4. Pieter Theron
    5. Bob Miley
    6. Kai Hiwatari
    7. Aristide Romanov
    8. Marcel Bosman
    9. Matt Cox

    This is my first race back after quite a while since my slow comp was making it impossible to race big grids with acceptable frame rates. Upgrade complete so all systems go! Brno is one of my favourite tracks so a good way to come back. :)
     
  13. Jempy

    Jempy
    Premium Member

    EU TIME ZONE

    1. Marco Boemi
    2. Dan Allinson
    3. Mark Guy
    4. Pieter Theron
    5. Bob Miley
    6. Kai Hiwatari
    7. Aristide Romanov
    8. Marcel Bosman
    9. Philip Sprangers
    10. Matt Cox
    11. Jean-Pierre Blanchy

    Maybe and surely the track I like the most, so I won't miss it !:) I'll drive the Honda for a change and give a little variety :cool:

     
  14. EU TIME ZONE

    1. Marco Boemi
    2. Dan Allinson
    3. Mark Guy
    4. Pieter Theron
    5. Kai Hiwatari
    6. Aristide Romanov
    7. Marcel Bosman
    8. Philip Sprangers
    9. Matt Cox
    10. Jean-Pierre Blanchy

    I must pull out as I will now not be home at race start time, GUTTED!
     
  15. EU TIME ZONE

    1. Marco Boemi
    2. Dan Allinson
    3. Mark Guy
    4. Pieter Theron
    5. Kai Hiwatari
    6. Aristide Romanov
    7. Marcel Bosman
    8. Philip Sprangers
    9. Matt Cox
    10. Jean-Pierre Blanchy
    11. Kieron Swart

    Still waiting for my G27 been 2 weeks now so will still be racing with old wheel with no FFB :(
     
  16. Hi,

    I would like to join the race.

    Please sign me in.

    Thanks
     
  17. 1. Marco Boemi
    2. Mark Guy
    3. Pieter Theron
    4. Kai Hiwatari
    5. Aristide Romanov
    6. Marcel Bosman
    7. Philip Sprangers
    8. Matt Cox
    9. Jean-Pierre Blanchy
    10. Kieron Swart

    Sorry guys I won't be racing this one
     
  18. 1. Marco Boemi
    2. Mark Guy
    3. Pieter Theron
    4. Kai Hiwatari
    5. Aristide Romanov
    6. Marcel Bosman
    7. Philip Sprangers
    8. Matt Cox
    9. Jean-Pierre Blanchy
    10. Kieron Swart
    11. Cedric Germain
     
  19. Sorry guys, getting blue screens all over the place here... Installing Windows right now. But I don't think I will make it in time...
     
  20. 1. Marco Boemi
    2.
    3. Pieter Theron
    4. Kai Hiwatari
    5. Aristide Romanov
    6. Marcel Bosman
    7. Philip Sprangers
    8. Matt Cox
    9. Jean-Pierre Blanchy
    10. Kieron Swart
    11. Cedric Germain



    Sorry something has come up.
     
Thread Status:
Not open for further replies.